# SDR SIMA202301119001

- Difficulty date: December 19, 2022
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N251NC
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000025
- Aircraft time: 36,139 hours, 29,366 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 17007409001
- Condition: Cracked
- Location: Frm 8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT LH FRAME 08 BELOW LH DV WINDOW IS CRACKED AT UPPER RIVET HOLE. (MAJOR REPAIR) -C/A-REMOVED AND REPLACED LH COCKPIT FRAME 08 BELOW LH DV WINDOW IAW EMB 170 SRM 51-40-08.
